Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 10

All articles in this issue are freely accessible.

On $p$-permutation equivalences: Between Rickard equivalences and isotypies
Robert Boltje and Bangteng Xu.
Trans. Amer. Math. Soc. 360 (2008), 5067-5087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415064
Minimal volume entropy for graphs
Seonhee Lim.
Trans. Amer. Math. Soc. 360 (2008), 5089-5100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415065
Blow-up in finite time for the dyadic model of the Navier-Stokes equations
Alexey Cheskidov.
Trans. Amer. Math. Soc. 360 (2008), 5101-5120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415066
PBW-bases of coideal subalgebras and a freeness theorem
V. K. Kharchenko.
Trans. Amer. Math. Soc. 360 (2008), 5121-5143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415067
Polynomials with coefficients from a finite set
Peter Borwein, Tamás Erdélyi and Friedrich Littmann.
Trans. Amer. Math. Soc. 360 (2008), 5145-5154
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2415068
Asymptotic behaviour of codimensions of p. i. algebras satisfying Capelli identities
Allan Berele and Amitai Regev.
Trans. Amer. Math. Soc. 360 (2008), 5155-5172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415069
Bennequin’s inequality and the positivity of the signature
A. Stoimenow.
Trans. Amer. Math. Soc. 360 (2008), 5173-5199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415070
Necessary and sufficient conditions for optimality of nonconvex, noncoercive autonomous variational problems with constraints
Cristina Marcelli.
Trans. Amer. Math. Soc. 360 (2008), 5201-5227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415071
$C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube
E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón.
Trans. Amer. Math. Soc. 360 (2008), 5229-5246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Conformal cochains
Scott O. Wilson.
Trans. Amer. Math. Soc. 360 (2008), 5247-5264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415073
Transonic shocks in 3-D compressible flow passing a duct with a general section for Euler systems
Shuxing Chen.
Trans. Amer. Math. Soc. 360 (2008), 5265-5289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415074
Stability and instability of Liapunov-Schmidt and Hopf bifurcation for a free boundary problem arising in a tumor model
Avner Friedman and Bei Hu.
Trans. Amer. Math. Soc. 360 (2008), 5291-5342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415075
An infinite family of non-isomorphic C$^{*}$-algebras with identical $\mathrm{K}$-theory
Andrew S. Toms.
Trans. Amer. Math. Soc. 360 (2008), 5343-5354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415076
Linear functions on the classical matrix groups
Elizabeth Meckes.
Trans. Amer. Math. Soc. 360 (2008), 5355-5366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415077
Relative Beilinson monad and direct image for families of coherent sheaves
David Eisenbud and Frank-Olaf Schreyer.
Trans. Amer. Math. Soc. 360 (2008), 5367-5396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415078
An elliptic $BC_{n}$ Bailey Lemma, multiple Rogers–Ramanujan identities and Euler’s Pentagonal Number Theorems
Hasan Coskun.
Trans. Amer. Math. Soc. 360 (2008), 5397-5433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415079
Multiple ergodic averages for three polynomials and applications
Nikos Frantzikinakis.
Trans. Amer. Math. Soc. 360 (2008), 5435-5475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415080
Mixed norm estimates for certain generalized Radon transforms
Michael Christ and M. Burak Erdogan.
Trans. Amer. Math. Soc. 360 (2008), 5477-5488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415081
Classification of quadruple Galois canonical covers I
Francisco Javier Gallego and Bangere P. Purnaprajna.
Trans. Amer. Math. Soc. 360 (2008), 5489-5507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415082
Rotation numbers for random dynamical systems on the circle
Weigu Li and Kening Lu.
Trans. Amer. Math. Soc. 360 (2008), 5509-5528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415083
The Whitney extension problem and Lipschitz selections of set-valued mappings in jet-spaces
Pavel Shvartsman.
Trans. Amer. Math. Soc. 360 (2008), 5529-5550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415084
Topological structure of (partially) hyperbolic sets with positive volume
José F. Alves and Vilton Pinheiro.
Trans. Amer. Math. Soc. 360 (2008), 5551-5569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415085
Asymptotic zero distribution for a class of multiple orthogonal polynomials
E. Coussement, J. Coussement and W. Van Assche.
Trans. Amer. Math. Soc. 360 (2008), 5571-5588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415086
Dimension of escaping geodesics
Zsuzsanna Gönye.
Trans. Amer. Math. Soc. 360 (2008), 5589-5602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415087
Sampling in Paley-Wiener spaces on combinatorial graphs
Isaac Pesenson.
Trans. Amer. Math. Soc. 360 (2008), 5603-5627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2415088